# SDR CALA0001557

- Difficulty date: October 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV SERVICE PANEL ACCESS DOOR HINGE AND BRACKET CORRODED.  THE DOOR HINGE AND BRACKET WERE REMOVED AND REPLACED IAW SRM 51-30-5, 51-30-1, AND 51-10-4.
